# SDR DALA2019120296982

- Difficulty date: November 27, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,776 hours, 28,018 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING INOPERATIVE, BS 388 TO 680 L&R.  CONNECTED THE CONNECTORS IAW AMDS CARD 2525-0062.
